# SDR DHL9670826C

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING RIB UPPER CHORD AT BL 70.5, SHOWED CRACK INDICATIONS IN VERTICAL FLANGE DURING HFEC INSPECTON.  TRIMMED AREAS PER BOEING INSTRUCTIONS.  HFEC TRIMMED EDGES AND FASTENER HOLES COMMON TO REPAIR AREA.  INSTALLED REPAIR PER S/B 57-112 AND BOEING TELEX DHLMIA 96-0022RR.
